MAUDE Adverse Event Report: COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE CATHETER

COLOPLAST A/S SILIC FOLEY CATH 5/15ML /5; SILICONE CATHETER
Model Number AA61181002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaint and we didn't find other complaint on this lot.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.No other corrective action will be implemented as the specific trend for balloon burst of this product family is considered acceptable as per the threshold.
 
Event or Problem Description
According to the available information, the balloon burst, and catheter came out from patient.Risk of infection and rest of balloon in the bladder.

Brand Name
SILIC FOLEY CATH 5/15ML /5
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8699427
Report Number9610711-2019-00023
Device Sequence Number2473014
Product Code EZL
UDI-Device Identifier03600040127605
UDI-Public03600040127605
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA61181002
Device Catalogue NumberAA6118
Device Lot Number6338360
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;